# SDR IPXA2025071410407

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 32,326 hours, 11,630 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT WINDOW MSG QRH ACTIONED MSG REMAINS DISPLAYED.  DEFERRED THE L2 WINDOW AS PER MEL 30-41-1-2. DMP C/W AND PLACARD INSTALLED
